GEOMETRI BERHINGGA ATAS GF (P^N) UNTUK MEMBENTUK ORTHOGONAL SERIES DESIGNS

Irawanto, Bambang and Anisah, Anisah GEOMETRI BERHINGGA ATAS GF (P^N) UNTUK MEMBENTUK ORTHOGONAL SERIES DESIGNS. JURNAL SAINS DAN MATEMATIKA VOL. 16 NO. 3 . ISSN 0854-0675

[img]
Preview
Image (JPEG)
620Kb
[img]
Preview
Image (JPEG)
620Kb
[img]
Preview
Image (JPEG)
579Kb
[img]
Preview
Image (JPEG)
553Kb
[img]
Preview
Image (JPEG)
507Kb
[img]
Preview
Image (JPEG)
365Kb

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:39150
Deposited By:Ms Niken P
Deposited On:02 May 2013 11:42
Last Modified:02 May 2013 11:42

Repository Staff Only: item control page